# SDR SWAA2023031302758

- Difficulty date: February 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222BF HAS A DELAMINATION ON O/B EDGE APPROXIMATELY 4' AFT OF FWD EDGE<[01] IDENTIFIED 222BF PANEL IAW SRM 53-00-50-0I-1 PARA FIGURE 2; TABLE 2.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  WILL BE PERFORMING WORK IAW SRM 53-00-50-2R-1   LIGHTLY SANDED DAMAGED SURFACE; CLEANED; AND PREPARED FOR REPAIR IAW SRM 53-00-50-2R-1 PARA 3.A-F.;[08] FILLED EXPOSED CELLS USING BMS 5-28 TY19 LOT: AK2JP8366K CURED POTTING COMPOUND USING THERMOMETER ATS2209 DUE: 10/2023 LIGHTLY SANDED POTTING COMPOUND SMOOTH. CLEANED AND PREPARED PANEL SURFACE FOR REPAIR PLIES. FABRICATED REPAIR PLIES USING BMS 9-3 TYH2 LOT: 1513216-1 IAW SRM 53-00-50-2R-1 PARA 3.G-K;[09] OK TO INSTALL REPAIR PLIES.;[10] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 8 AND 9. OKAY TO INSTALL REPAIR PLIES.;[11] INSTALLED REPAIR PLIES USING RESIN BMS 8-201 TY3 LOT: AK2EP8210K ASSEMBLED VACUUM BAG USING VACUUM GAUGE ATS2441 DUE: 08/2023 IAW SRM 53-00-50-2R-1 PARA 3.K-L.(1).(A)  STILL NEEDS 5X5 TEST.;
